Ordinal logistic regression

Koletsi, Despina; Pandis, Nikolaos (2018). Ordinal logistic regression. American journal of orthodontics and dentofacial orthopedics, 153(1), pp. 157-158. Elsevier 10.1016/j.ajodo.2017.11.011

[img] Text
1-s2.0-S0889540617309460-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (79kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > School of Dental Medicine > Department of Orthodontics

UniBE Contributor:

Pandis, Nikolaos

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0889-5406

Publisher:

Elsevier

Language:

English

Submitter:

Renate Imhof-Etter

Date Deposited:

20 Mar 2019 15:28

Last Modified:

20 Mar 2019 15:37

Publisher DOI:

10.1016/j.ajodo.2017.11.011

PubMed ID:

29287643

BORIS DOI:

10.7892/boris.124292

URI:

https://boris.unibe.ch/id/eprint/124292

Actions (login required)

Edit item Edit item
Provide Feedback